# SDR FDEA200905161692

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 1 HAS 3 SQ INCH OF CORROSION , 12 INCH FWD OF FR 73 AND 4 SQ INCH OF CORROSION 12 INCH FWD OF FR 75 REMOVED LEVEL 1 CORROSION , FABRICATED REPLACEMENT TRACK AND REMOVED AND REPLACED NR 11 SEAT TRACK BETWEEN FR 73 AND FR 75 IAW SRM 53-10-16
